Alert archive / Texas / Frost Advisories in 2011
Frost Advisory 2, NWS Amarillo, TX
NWS Amarillo, TX issued this frost advisory at May 2, 2011, 3:50 PM CDT for 9 counties in Texas. It took effect at May 3, 2011, 1:00 AM CDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- May 2, 2011, 3:50 PM CDT (20:50 UTC)
- In effect from
- May 3, 2011, 1:00 AM CDT
- Expired
- May 3, 2011, 8:57 AM CDT
- In force
- 8 hr
- Issued by
- NWS Amarillo, TX
Counties Armstrong County, TX, Carson County, TX, Collingsworth County, TX, Donley County, TX, Gray County, TX, Hemphill County, TX, Hutchinson County, TX, Roberts County, TX, Wheeler County, TX
The radar
The Amarillo radar (KAMA), 83 km from the middle of the area, began a volume at 20:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 8.8 hours before the alert went out and 83 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1741 m above ground
- 0-6 km bulk shear
- 86 kt
- 0-1 km storm-relative helicity
- 25 m²/s²
- 0-3 km storm-relative helicity
- 92 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
510 WWUS74 KAMA 022050 NPWAMA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE AMARILLO TX 350 PM CDT MON MAY 2 2011 OKZ001>003-TXZ001>007-011-012-016-017-030500- /O.UPG.KAMA.FZ.A.0002.110503T0600Z-110503T1500Z/ /O.NEW.KAMA.FZ.W.0003.110503T0600Z-110503T1500Z/ CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB- HARTLEY-MOORE-OLDHAM-POTTER-DEAF SMITH-RANDALL- INCLUDING THE CITIES OF...BOISE CITY...KEYES...GUYMON...BEAVER... FORGAN...DALHART...STRATFORD...SPEARMAN...GRUVER...PERRYTON... BOOKER...HIGGINS...FOLLETT...HARTLEY...CHANNING...DUMAS...VEGA... AMARILLO...HEREFORD...CANYON 350 PM CDT MON MAY 2 2011 ...FREEZE WARNING IN EFFECT FROM 1 AM TO 10 AM CDT TUESDAY... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 10 AM CDT TUESDAY FOR THE OKLAHOMA PANHANDLE AS WELL AS PARTS OF THE NORTHERN AND WESTERN TEXAS PANHANDLE. THE FREEZE WATCH IS NO LONGER IN EFFECT. * TIMING: FREEZING OR BELOW FREEZING TEMPERATURES ARE EXPECTED TO OCCUR IN THE WARNING AREA AFTER 3 AM TONIGHT AND CONTINUE UNTIL AROUND SUNRISE TUESDAY. TEMPERATURES ARE THEN EXPECTED TO RISE ABOVE FREEZING AFTER 9 AM TUESDAY. * TEMPERATURES: LOW TEMPERATURES IN THE UPPER 20S TO LOWER 30S ARE EXPECTED IN THE FREEZE WARNING AREA BY SUNRISE TUESDAY. THIS WILL LIKELY RESULT IN A LIGHT FREEZE. * IMPACTS: SENSITIVE VEGETATION SHOULD BE BROUGHT INDOORS OR COVERED WHERE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ TXZ008>010-013>015-018>020-030500- /O.NEW.KAMA.FR.Y.0002.110503T0600Z-110503T1500Z/ HUTCHINSON-ROBERTS-HEMPHILL-CARSON-GRAY-WHEELER-ARMSTRONG-DONLEY- COLLINGSWORTH- INCLUDING THE CITIES OF...BORGER...MIAMI...CANADIAN...PANHANDLE... WHITE DEER...PAMPA...SHAMROCK...WHEELER...CLAUDE...CLARENDON... WELLINGTON 350 PM CDT MON MAY 2 2011 ...FROST ADVISORY IN EFFECT FROM 1 AM TO 10 AM CDT TUESDAY... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 10 AM CDT TUESDAY FOR PARTS OF THE CENTRAL AND EASTERN TEXAS PANHANDLE. * TIMING: TEMPERATURES IN THE 33 TO 36 DEGREE RANGE ARE EXPECTED TO OCCUR IN THE ADVISORY AREA AFTER 3 AM TONIGHT AND CONTINUE UNTIL AROUND SUNRISE TUESDAY. TEMPERATURES ARE THEN EXPECTED TO RISE TO ABOVE 36 DEGREES AFTER 9 AM TUESDAY. * TEMPERATURES: LOW TEMPERATURES IN THE LOWER TO MIDDLE 30S ARE EXPECTED IN THE ADVISORY AREA BY SUNRISE TUESDAY. * IMPACTS: EVEN THOUGH LOW TEMPERATURES ARE FORECAST TO REMAIN ABOVE FREEZING IN THE ADVISORY AREA...VERY SENSITIVE VEGETATION MAY BE KILLED IF NOT BROUGHT INDOORS OR COVERED WHERE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT MINIMUM TEMPERATURES OF 33 TO 36 DEGREES ARE EXPECTED WITH WIND SPEEDS LESS THAN 10 MPH AND GENERALLY CLEAR SKIES. THESE CONDITIONS MAY OR MAY NOT CAUSE FROST TO DEVELOP. HOWEVER...SENSITIVE PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ ANDRADE
3 follow-up statements
943 WWUS74 KAMA 030448 NPWAMA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE AMARILLO TX 1148 PM CDT MON MAY 2 2011 OKZ001>003-TXZ001>007-011-012-016-017-031300- /O.CON.KAMA.FZ.W.0003.110503T0600Z-110503T1500Z/ CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB- HARTLEY-MOORE-OLDHAM-POTTER-DEAF SMITH-RANDALL- INCLUDING THE CITIES OF...BOISE CITY...KEYES...GUYMON...BEAVER... FORGAN...DALHART...STRATFORD...SPEARMAN...GRUVER...PERRYTON... BOOKER...HIGGINS...FOLLETT...HARTLEY...CHANNING...DUMAS...VEGA... AMARILLO...HEREFORD...CANYON 1148 PM CDT MON MAY 2 2011 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT TUESDAY... A FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT TUESDAY FOR THE OKLAHOMA PANHANDLE AND PORTIONS OF THE NORTHERN AND WESTERN TEXAS PANHANDLE. * TIMING: FREEZING OR BELOW FREEZING TEMPERATURES ARE EXPECTED TO OCCUR IN THE WARNING AREA AFTER 3 AM TONIGHT AND CONTINUE UNTIL AROUND SUNRISE TUESDAY. TEMPERATURES ARE THEN EXPECTED TO RISE ABOVE FREEZING AFTER 9 AM TUESDAY. * TEMPERATURES: LOW TEMPERATURES IN THE UPPER 20S TO LOWER 30S ARE EXPECTED IN THE FREEZE WARNING AREA BY SUNRISE TUESDAY. THIS WILL LIKELY RESULT IN A LIGHT FREEZE. * IMPACTS: SENSITIVE VEGETATION SHOULD BE BROUGHT INDOORS OR COVERED WHERE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ TXZ008>010-013>015-018>020-031300- /O.CON.KAMA.FR.Y.0002.110503T0600Z-110503T1500Z/ HUTCHINSON-ROBERTS-HEMPHILL-CARSON-GRAY-WHEELER-ARMSTRONG-DONLEY- COLLINGSWORTH- INCLUDING THE CITIES OF...BORGER...MIAMI...CANADIAN...PANHANDLE... WHITE DEER...PAMPA...SHAMROCK...WHEELER...CLAUDE...CLARENDON... WELLINGTON 1148 PM CDT MON MAY 2 2011 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT TUESDAY... A FROST ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT TUESDAY FOR PORTIONS OF THE CENTRAL AND EASTERN TEXAS PANHANDLE. * TIMING: TEMPERATURES IN THE 33 TO 36 DEGREE RANGE ARE EXPECTED TO OCCUR IN THE ADVISORY AREA AFTER 3 AM TONIGHT AND CONTINUE UNTIL AROUND SUNRISE TUESDAY. TEMPERATURES ARE THEN EXPECTED TO RISE TO ABOVE 36 DEGREES AFTER 9 AM TUESDAY. * TEMPERATURES: LOW TEMPERATURES IN THE LOWER TO MIDDLE 30S ARE EXPECTED IN THE ADVISORY AREA BY SUNRISE TUESDAY. * IMPACTS: EVEN THOUGH LOW TEMPERATURES ARE FORECAST TO REMAIN ABOVE FREEZING IN THE ADVISORY AREA...VERY SENSITIVE VEGETATION MAY BE KILLED IF NOT BROUGHT INDOORS OR COVERED WHERE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT MINIMUM TEMPERATURES OF 33 TO 36 DEGREES ARE EXPECTED WITH WIND SPEEDS LESS THAN 10 MPH AND GENERALLY CLEAR SKIES. THESE CONDITIONS MAY OR MAY NOT CAUSE FROST TO DEVELOP. HOWEVER...SENSITIVE PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ CLK
728 WWUS74 KAMA 030941 NPWAMA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE AMARILLO TX 441 AM CDT TUE MAY 3 2011 OKZ001>003-TXZ001>007-011-012-016-017-031500- /O.CON.KAMA.FZ.W.0003.000000T0000Z-110503T1500Z/ CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB- HARTLEY-MOORE-OLDHAM-POTTER-DEAF SMITH-RANDALL- INCLUDING THE CITIES OF...BOISE CITY...KEYES...GUYMON...BEAVER... FORGAN...DALHART...STRATFORD...SPEARMAN...GRUVER...PERRYTON... BOOKER...HIGGINS...FOLLETT...HARTLEY...CHANNING...DUMAS...VEGA... AMARILLO...HEREFORD...CANYON 441 AM CDT TUE MAY 3 2011 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING... A FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING FOR THE OKLAHOMA PANHANDLE AND PORTIONS OF THE NORTHERN AND WESTERN TEXAS PANHANDLE. . * TIMING: FREEZING OR BELOW FREEZING TEMPERATURES ARE EXPECTED TO CONTINUE THROUGH SUNRISE. TEMPERATURES ARE THEN EXPECTED TO RISE ABOVE FREEZING AFTER 9 AM THIS MORNING. * TEMPERATURES: LOW TEMPERATURES IN THE UPPER 20S TO LOWER 30S ARE EXPECTED IN THE FREEZE WARNING AREA BY SUNRISE. THIS WILL LIKELY RESULT IN A LIGHT FREEZE. * IMPACTS: SENSITIVE VEGETATION SHOULD BE BROUGHT INDOORS OR COVERED WHERE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ TXZ008>010-013>015-018>020-031500- /O.CON.KAMA.FR.Y.0002.000000T0000Z-110503T1500Z/ HUTCHINSON-ROBERTS-HEMPHILL-CARSON-GRAY-WHEELER-ARMSTRONG-DONLEY- COLLINGSWORTH- INCLUDING THE CITIES OF...BORGER...MIAMI...CANADIAN...PANHANDLE... WHITE DEER...PAMPA...SHAMROCK...WHEELER...CLAUDE...CLARENDON... WELLINGTON 441 AM CDT TUE MAY 3 2011 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING... A FROST ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING FOR PARTS OF THE CENTRAL AND EASTERN TEXAS PANHANDLE. * TIMING: TEMPERATURES IN THE 33 TO 36 DEGREE RANGE ARE EXPECTED TO CONTINUE THROUGH SUNRISE. TEMPERATURES ARE THEN EXPECTED TO RISE TO ABOVE 36 DEGREES AFTER 9 AM THIS MORNING. * TEMPERATURES: LOW TEMPERATURES IN THE LOWER TO MIDDLE 30S ARE EXPECTED IN THE ADVISORY AREA BY SUNRISE. * IMPACTS: EVEN THOUGH LOW TEMPERATURES ARE FORECAST TO REMAIN ABOVE FREEZING IN THE ADVISORY AREA...VERY SENSITIVE VEGETATION MAY BE KILLED IF NOT BROUGHT INDOORS OR COVERED WHERE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT MINIMUM TEMPERATURES OF 33 TO 36 DEGREES ARE EXPECTED WITH WIND SPEEDS LESS THAN 10 MPH AND GENERALLY CLEAR SKIES. THESE CONDITIONS MAY OR MAY NOT CAUSE FROST TO DEVELOP. HOWEVER...SENSITIVE PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ TAB
911 WWUS74 KAMA 031357 NPWAMA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE AMARILLO TX 857 AM CDT TUE MAY 3 2011 OKZ001>003-TXZ001>007-011-012-016-017-031500- /O.CAN.KAMA.FZ.W.0003.000000T0000Z-110503T1500Z/ CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB- HARTLEY-MOORE-OLDHAM-POTTER-DEAF SMITH-RANDALL- INCLUDING THE CITIES OF...BOISE CITY...KEYES...GUYMON...BEAVER... FORGAN...DALHART...STRATFORD...SPEARMAN...GRUVER...PERRYTON... BOOKER...HIGGINS...FOLLETT...HARTLEY...CHANNING...DUMAS...VEGA... AMARILLO...HEREFORD...CANYON 857 AM CDT TUE MAY 3 2011 ...FREEZE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS CANCELLED THE FREEZE WARNING ISSUED EARLIER FOR THE OKLAHOMA PANHANDLE AS WELL AS PARTS OF THE NORTHERN AND WESTERN TEXAS PANHANDLE. * TEMPERATURES: TEMPERATURES HAVE CLIMBED TO ABOVE FREEZING AND ARE EXPECTED TO CONTINUE WARMING UP THROUGHOUT THE DAY. THEREFORE...THE FREEZE WARNING HAS BEEN CANCELLED. $$ TXZ008>010-013>015-018>020-031500- /O.CAN.KAMA.FR.Y.0002.000000T0000Z-110503T1500Z/ HUTCHINSON-ROBERTS-HEMPHILL-CARSON-GRAY-WHEELER-ARMSTRONG-DONLEY- COLLINGSWORTH- INCLUDING THE CITIES OF...BORGER...MIAMI...CANADIAN...PANHANDLE... WHITE DEER...PAMPA...SHAMROCK...WHEELER...CLAUDE...CLARENDON... WELLINGTON 857 AM CDT TUE MAY 3 2011 ...FROST ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS CANCELLED THE FROST ADVISORY ISSUED EARLIER FOR PARTS OF THE CENTRAL AND EASTERN TEXAS PANHANDLE. * TEMPERATURES: TEMPERATURES HAVE CLIMBED INTO THE UPPER 30S AND ARE EXPECTED TO CONTINUE WARMING UP THROUGHOUT THE DAY. THEREFORE...THE FROST ADVISORY HAS BEEN CANCELLED. $$ ANDRADE
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this frost advisory went out at May 2, 3:19 PM CDT, 31 minutes earlier.
Area forecast discussion, May 2, 3:19 PM CDT, 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AMARILLO TX
319 PM CDT MON MAY 2 2011
.DISCUSSION...
SHOWERS ASSOCIATED WITH PROGRESSIVELY MOVG UPPER LOW WILL CONTINUE
REST OF THE AFTERNOON BUT ARE EXPECTED TO DISSIPATE NEAR SUNSET. HAVE
ACCOUNTED FOR THIS WITH LEFTOVER WEATHER PHRASING IN UPCOMING ZONE
PCKG. SKIES EXPECTED TO CLEAR OUT AND WINDS DIMINISH TNGT WHICH
SHOULD PAVE THE WAY FOR A LIGHT FREEZE ACROSS OK PNHDL AS WELL AS
PARTS OF NRN AND WRN TX PNHDL. HAVE CONVERTED FRZ WATCH TO A FRZ
WARNING FOR THOSE COUNTIES AND HAVE ALSO INCLUDED A FROST ADVISORY
ACROSS REST OF TX PNHDL OUTSIDE THE FRZ WARNING. IT WILL BE A CLOSE
CALL IN SOME AREAS AS TO WHETHER OR NOT A FREEZE OCCURS AS WINDS
EXPECTED TO BECOME LIGHT SW LATE TNGT AND EARLY TUES...AND THIS
CHANGE IN WIND DIRECTION MAY SERVE TO KEEP TEMPS UP A LITTLE. DECIDED
TO ERROR ON THE SIDE OF CAUTION CONSIDERING WE ARE IN THE GROWING
SEASON AND A LIGHT FREEZE COULD OCCUR JUST ABOUT ANYWHERE IN FREEZE
WARNING AREA.
OTHERWISE...CONTINUED DRY WX SEEN FROM TUESDAY ONWARD THRU NEXT
MONDAY. WARMER TEMPS ALSO EXPECTED. A WEAK COLD FRONT IS SLATED TO
PUSH THRU THE PNHDLS WED NIGHT BUT IS NOT EXPECTED TO DO MUCH OTHER
THAN PROVIDE A WIND SHIFT. SOME SEMBLANCE OF A WEAK DRYLINE MAY
DEVELOP ACROSS ERN SECTIONS ON FRIDAY AFTERNOON AND EVENING...AND
MODELS HINT AT SOME TSTMS BREAKING OUT E OF THAT FEATURE...MAINLY IN
OK. THEREFORE... DUE TO CONCERNS ON QUALITY OF MOISTURE...CAPPING
INVERSION STRENGTH...AND LOW CONFIDENCE IN ANY TSTMS DVLPG THIS FAR
OUT...HAVE RETAINED A DRY FCST FOR THAT DAY AS INHERITED.
MDEIUM RANGE MODELS BEGIN TO DIVERGE LATE IN THE WEEKEND INTO EARLY
NEXT WEEK...WITH THE ECMWF MORE AMPLIFIED AND SLOWER WITH NEXT WRN US
TROF WHILE THE GFS IS FASTER AND WEAKER. AGAIN...BECAUSE OF MODEL
DISCREPANCIES THIS FAR OUT IN THE OVERALL UA PATTERN...HAVE CONTINUED
THE THEME OF PREVIOUS FCST PCKG WITH GENERALLY DRY AND WARM WX.
ANDRADE
&&
.FIRE WEATHER...
ELEVATED FIRE WEATHER CONDITIONS WILL BE LIKELY ON TUESDAY ACROSS THE
OKLAHOMA AND TEXAS PANHANDLES AS SW WINDS INCREASE AND RELATIVE
HUMIDITIES FALL TO BELOW 20 PERCENT. ELEVATED TO CRITICAL FIRE
WEATHER CONDITIONS ARE THEN EXPECTED ACROSS THE REGION ON WEDNESDAY
AS SW WINDS INCREASE INTO THE BREEZY TO WINDY CATEGORY AND HUMIDITIES
FALL TO NEAR OR BELOW 15 PERCENT.
ANDRADE
&&
.PRELIMINARY POINT TEMPS/POPS...
AMARILLO TX 33 70 40 77 43 / 5 0 0 0 0
BEAVER OK 31 73 39 76 42 / 5 0 0 0 0
BOISE CITY OK 27 71 37 77 39 / 5 0 0 0 0
BORGER TX 36 73 44 79 46 / 5 0 0 0 0
BOYS RANCH TX 31 71 38 78 42 / 5 0 0 0 0
CANYON TX 32 70 38 78 43 / 5 0 0 0 0
CLARENDON TX 34 72 41 78 45 / 5 0 0 0 0
DALHART TX 26 71 34 77 39 / 5 0 0 0 0
GUYMON OK 31 73 39 78 41 / 5 0 0 0 0
HEREFORD TX 31 70 37 78 42 / 5 0 0 0 0
LIPSCOMB TX 31 71 40 76 42 / 5 0 0 0 0
PAMPA TX 33 72 41 77 44 / 5 0 0 0 0
SHAMROCK TX 34 72 41 78 45 / 5 0 0 0 0
WELLINGTON TX 35 73 42 79 47 / 5 0 0 0 0
&&
.AMA WATCHES/WARNINGS/ADVISORIES...
TX...FREEZE WARNING FROM 1 AM TO 10 AM CDT TUESDAY FOR THE FOLLOWING
ZONES: DALLAM...DEAF SMITH...HANSFORD...HARTLEY...
LIPSCOMB...MOORE...OCHILTREE...OLDHAM...POTTER...RANDALL...
SHERMAN.
FROST ADVISORY FROM 1 AM TO 10 AM CDT TUESDAY FOR THE FOLLOWING
ZONES: ARMSTRONG...CARSON...COLLINGSWORTH...DONLEY...GRAY...
HEMPHILL...HUTCHINSON...ROBERTS...WHEELER.
OK...FREEZE WARNING FROM 1 AM TO 10 AM CDT TUESDAY FOR THE FOLLOWING
ZONES: BEAVER...CIMARRON...TEXAS.
&&
99/02Hazardous weather outlook, May 2, 3:38 PM CDT, 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AMARILLO TX 338 PM CDT MON MAY 2 2011 OKZ001>003-TXZ001>020-031100- CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB- HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON- GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH- 338 PM CDT MON MAY 2 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA PANHANDLES. .DAY ONE...THIS AFTERNOON AND TONIGHT. ISOLATED THUNDERSTORMS WILL REMAIN POSSIBLE ACROSS THE OKLAHOMA PANHANDLE AND NORTHWEST TEXAS PANHANDLE THROUGH EARLY THIS EVENING. NO STRONG OR SEVERE STORMS ARE EXPECTED. A FREEZE WARNING IS IN EFFECT TONIGHT FOR THE OKLAHOMA PANHANDLE AND THE WESTERN AND NORTHERN TEXAS PANHANDLE...WHERE TEMPERATURES ARE FORECAST TO FALL TO FREEZING OR BELOW. A FROST ADVISORY IS IN EFFECT FOR THE REMAINDER OF THE TEXAS PANHANDLE...WHERE TEMPERATURES ARE FORECAST TO REMAIN JUST ABOVE FREEZING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. A FREEZE WARNING REMAINS IN EFFECT THROUGH 10 AM CDT TUESDAY MORNING FOR THE OKLAHOMA PANHANDLE AND THE WESTERN AND NORTHERN TEXAS PANHANDLE. A FROST ADVISORY REMAINS IN EFFECT THROUGH 10 AM CDT FOR THE REMAINDER OF THE TEXAS PANHANDLE. ELEVATED FIRE WEATHER CONDITIONS WILL BE POSSIBLE ON TUESDAY ACROSS ALL OF THE PANHANDLES DUE TO LOW RELATIVE HUMIDITIES AND INCREASING SOUTHWEST WINDS. ELEVATED TO CRITICAL FIRE WEATHER CONDITIONS WILL BE POSSIBLE AREA WIDE ON WEDNESDAY DUE TO STRONG WINDS AND LOW RELATIVE HUMIDITIES. THE BETTER CHANCE FOR CRITICAL CONDITIONS WEDNESDAY WILL BE FOUND ACROSS THE WESTERN HALF OF THE PANHANDLES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. AREA FIRE MANAGERS AND EMERGENCY OFFICIALS SHOULD BE ALERT FOR ELEVATED FIRE WEATHER CONDITIONS ACROSS ALL OF THE PANHANDLES ON TUESDAY...AND ELEVATED TO CRITICAL FIRE WEATHER CONDITIONS ACROSS ALL OF THE PANHANDLES ON WEDNESDAY. KB
The office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 2, 4:49 AM CDT | Freeze Watch | AMA | Dallam, Deaf Smith, Hansford, Hartley, Lipscomb, Moore and 5 more | 11 hr |
| May 2, 3:50 PM CDT | Freeze Warning | AMA | Dallam, Deaf Smith, Hansford, Hartley, Lipscomb, Moore and 5 more | 17 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.